Alert archive / Texas / Small Craft Advisories in 2021
Small Craft Advisory 67, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Dec 18, 2021, 3:40 AM CST. It took effect at Dec 18, 2021, 6:00 PM CST. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Dec 18, 2021, 3:40 AM CST (09:40 UTC)
- In effect from
- Dec 18, 2021, 6:00 PM CST
- Expired
- Dec 20, 2021, 12:03 PM CST
- In force
- 42 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted.
987 WHUS74 KBRO 180940 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 340 AM CST Sat Dec 18 2021 GMZ150-155-170-175-190600- /O.UPG.KBRO.GL.A.0005.211218T2000Z-211219T1200Z/ /O.NEW.KBRO.GL.W.0007.211219T0000Z-211219T1200Z/ Gulf waters from Port Mansfield to the Rio Grande out 20 nm- Gulf waters from Baffin Bay to Port Mansfield out 20 nm- Gulf waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Gulf waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 340 AM CST Sat Dec 18 2021 ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY... * WHAT...North winds 20 to 30 kt with gusts up to 34 kt and seas 6 to 9 feet expected. * WHERE...Gulf waters between the mouth of the Rio Grande and Baffin Bay from 0 to 60 nm. * WHEN...From 6 PM this evening to 6 AM CST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ130-132-135-190600- /O.UPG.KBRO.GL.A.0005.211218T2000Z-211219T1200Z/ /O.NEW.KBRO.SC.Y.0067.211219T0000Z-211219T1200Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 340 AM CST Sat Dec 18 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Laguna Madre between the Port of Brownsville and Baffin Bay. * WHEN...From 6 PM this evening to 6 AM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
7 follow-up statements
347 WHUS74 KBRO 182019 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 219 PM CST Sat Dec 18 2021 GMZ150-155-170-175-190615- /O.CON.KBRO.GL.W.0007.211219T0000Z-211219T1200Z/ Gulf waters from Port Mansfield to the Rio Grande out 20 nm- Gulf waters from Baffin Bay to Port Mansfield out 20 nm- Gulf waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Gulf waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 219 PM CST Sat Dec 18 2021 ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 feet expected. * WHERE...Gulf waters between the mouth of the Rio Grande and Baffin Bay from 0 to 60 nm. * WHEN...From 6 PM this evening to 6 AM CST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ130-132-135-190615- /O.CON.KBRO.SC.Y.0067.211219T0000Z-211219T1200Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 219 PM CST Sat Dec 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Laguna Madre between the Port of Brownsville and Baffin Bay. * WHEN...From 6 PM this evening to 6 AM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
418 WHUS74 KBRO 190348 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 948 PM CST Sat Dec 18 2021 GMZ150-155-170-175-191200- /O.CON.KBRO.GL.W.0007.000000T0000Z-211219T1200Z/ Gulf waters from Port Mansfield to the Rio Grande out 20 nm- Gulf waters from Baffin Bay to Port Mansfield out 20 nm- Gulf waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Gulf waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 948 PM CST Sat Dec 18 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... * WHAT...North winds 20 to 25 kt with gusts up to 35 kt and seas 6 to 9 feet. * WHERE...Gulf waters between the mouth of the Rio Grande and Baffin Bay from 0 to 60 nm. * WHEN...Until 6 AM CST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ130-132-135-191200- /O.CON.KBRO.SC.Y.0067.000000T0000Z-211219T1200Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 948 PM CST Sat Dec 18 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... * WHAT...North winds 20 to 25 kt with gusts up to 30 kt. * WHERE...Laguna Madre between the Port of Brownsville and Baffin Bay. * WHEN...Until 6 AM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
207 WHUS74 KBRO 190702 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 102 AM CST Sun Dec 19 2021 GMZ150-155-170-175-200000- /O.CAN.KBRO.GL.W.0007.000000T0000Z-211219T1200Z/ /O.EXB.KBRO.SC.Y.0067.000000T0000Z-211220T1200Z/ Gulf waters from Port Mansfield to the Rio Grande out 20 nm- Gulf waters from Baffin Bay to Port Mansfield out 20 nm- Gulf waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Gulf waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 102 AM CST Sun Dec 19 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST MONDAY... * WHAT...North winds 20 to 25 kt with gusts up to 30 kt. Seas 6 to 9 feet. * WHERE...Gulf waters between the mouth of the Rio Grande and Baffin Bay from 0 to 60 nm. * WHEN...Until 6 AM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ130-132-135-200000- /O.EXT.KBRO.SC.Y.0067.000000T0000Z-211220T0000Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 102 AM CST Sun Dec 19 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt. * WHERE...Laguna Madre between the Port of Brownsville and Baffin Bay. * WHEN...Until 6 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
862 WHUS74 KBRO 192158 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 358 PM CST Sun Dec 19 2021 GMZ130-132-135-200600- /O.EXT.KBRO.SC.Y.0067.000000T0000Z-211220T1200Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 358 PM CST Sun Dec 19 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt. * WHERE...Laguna Madre between the Port of Brownsville and Baffin Bay. * WHEN...Until 6 AM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ150-155-170-175-200600- /O.EXT.KBRO.SC.Y.0067.000000T0000Z-211220T1500Z/ Gulf waters from Port Mansfield to the Rio Grande out 20 nm- Gulf waters from Baffin Bay to Port Mansfield out 20 nm- Gulf waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Gulf waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 358 PM CST Sun Dec 19 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST MONDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 8 feet. * WHERE...Gulf waters between the mouth of the Rio Grande and Baffin Bay from 0 to 60 nm. * WHEN...Until 9 AM CST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
002 WHUS74 KBRO 200643 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 1243 AM CST Mon Dec 20 2021 GMZ130-132-135-201200- /O.CON.KBRO.SC.Y.0067.000000T0000Z-211220T1200Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 1243 AM CST Mon Dec 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt. * WHERE...Laguna Madre between the Port of Brownsville and Baffin Bay. * WHEN...Until 6 AM CST early this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ150-155-170-175-201445- /O.CON.KBRO.SC.Y.0067.000000T0000Z-211220T1500Z/ Gulf waters from Port Mansfield to the Rio Grande out 20 nm- Gulf waters from Baffin Bay to Port Mansfield out 20 nm- Gulf waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Gulf waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 1243 AM CST Mon Dec 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...North winds 20 to 25 kt with gusts up to 30 kt and seas 6 to 8 feet. * WHERE...Gulf waters between the mouth of the Rio Grande and Baffin Bay from 0 to 60 nm. * WHEN...Until 9 AM CST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Castillo
801 WHUS74 KBRO 200948 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 348 AM CST Mon Dec 20 2021 GMZ130-132-135-201100- /O.CAN.KBRO.SC.Y.0067.000000T0000Z-211220T1200Z/ Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- 348 AM CST Mon Dec 20 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Small craft should exercise caution as north winds 15 to 20 knots will prevail across the Laguna Madre. Bay waters will be choppy as a result. $$ GMZ170-175-201800- /O.EXT.KBRO.SC.Y.0067.000000T0000Z-211220T2100Z/ Gulf waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Gulf waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 348 AM CST Mon Dec 20 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WHAT...North winds 15 to 25 kt and seas 5 to 7 feet. * WHERE...Offshore Gulf waters between the mouth of the Rio Grande and Baffin Bay from 20 to 60 nm. * WHEN...Until 3 PM CST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ150-155-201800- /O.EXT.KBRO.SC.Y.0067.000000T0000Z-211220T1800Z/ Gulf waters from Port Mansfield to the Rio Grande out 20 nm- Gulf waters from Baffin Bay to Port Mansfield out 20 nm- 348 AM CST Mon Dec 20 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY... * WHAT...North winds 15 to 25 kt and seas 4 to 6 feet. * WHERE...Nearshore Gulf waters between the mouth of the Rio Grande and Baffin Bay from 0 to 20 nm. * WHEN...Until noon CST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Castillo
574 WHUS74 KBRO 201803 MWWBRO URGENT - MARINE WEATHER MESSAGE National Weather Service Brownsville TX 1203 PM CST Mon Dec 20 2021 GMZ170-175-201915- /O.CAN.KBRO.SC.Y.0067.000000T0000Z-211220T2100Z/ Gulf waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Gulf waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 1203 PM CST Mon Dec 20 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... The gusty north winds over the Gulf of Mexico have diminished this morning. Accordingly, have cancelled the Small Craft Advisory for the offshore Gulf waters early. However, small craft should exercise caution with winds of 15 to 20 knots and seas of 4-6 feet still expected the rest of today. $$ GMZ150-155-201915- /O.EXP.KBRO.SC.Y.0067.000000T0000Z-211220T1800Z/ Gulf waters from Port Mansfield to the Rio Grande out 20 nm- Gulf waters from Baffin Bay to Port Mansfield out 20 nm- 1203 PM CST Mon Dec 20 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... The gusty north winds over the Gulf of Mexico have diminished this morning. Accordingly, have allowed the Small Craft Advisory for the nearshore Gulf waters to expire at Noon. However, small craft should exercise caution with winds of 15 to 20 knots and seas of 4-6 feet still expected the rest of today. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Dec 18, 3:28 AM CST, 12 minutes earlier.
Area forecast discussion, Dec 18, 3:28 AM CST, 12 minutes before
Area Forecast Discussion
National Weather Service Brownsville TX
328 AM CST Sat Dec 18 2021
.SHORT TERM (Now through Sunday): A strong cold front will push
through the area today resulting in a sharp downturn in temperatures
tonight and much cooler weather on Sunday.
A cold front stretching roughly horizontally across North Texas will
continue plowing south today, moving through the CWA this afternoon
to early evening. An upper low anchored upstream over Northwest
Mexico is supporting a mid level southwest flow over the area along
with an unstable air column. The southwesterly low/mid-level flow
should remain largely parallel to the surface front, and may result
in tendency for storms to be undercut by the boundary and become
elevated fairly quickly. The presence surface dewpoints in the 60s
and 70s ahead of the front and diurnal heating will support
increased MLCAPE. This, coupled with enhanced effective bulk shear,
will support organized thunderstorms and a marginal risk of severe
storms today, increasingly so nearer the coast. Afternoon high
temperatures will reach into the 80s with light south winds shifting
to north and increasing this afternoon as the front works south
through the CWA.
After a band of showers and thunderstorms moves through from late
afternoon to early evening, cold air advection will stabilize the
lower levels and precipitation will shift from showers to rain.
Temperatures will steadily decrease Saturday night, dipping to the
mid 40s to the mid 50s near the coast by Sunday morning. Cold air
advection will continue to slowly reduce temperatures near the coast
through the day so that Sunday afternoon temperatures will be in the
mid to upper 40s, about 20 degrees below normal. Feels like temps
will be in the upper 30s to lower 40s, roughly a 40 degree change
from Saturday afternoon. Overall rain amounts will be in the half
inch to one inch territory, mainly occurring with the cold front
followed by light rain amounts Saturday night and Sunday. Along the
coast, minor beach runup will be possible.
.LONG TERM (Sunday Night through Friday): Unsettled weather
will continue Sunday night into Monday morning as a coastal through
lingers off the coast. Southwest flow aloft and northerly flow at
the surface will maintain cold air advection across the CWA,
especially near the coast Sunday night into Monday. Lows Sunday
night will in the 40s,except for the lower 50s along the beaches.
Highs on Monday are expected to reach the upper 50s to lower 60s
across much of the region, which is closer to the cooler NAM
numbers. Scattered to numerous rain showers Sunday night will
decrease from west to east on Monday as the 500 mb trough axis
swings overhead.
Mid level ridging over the Southwest will edge toward the region
while surface high pressure spreads across the area. Light winds and
clear skies will lead to good radiational cooling Monday night. Low
temperatures Monday night into Tuesday morning will fall into the
upper 30s and lower 40s across the ranchlands, mid to upper 40s
across the Valley and the lower 50s along the beaches. Temperatures
gradually warm through the week and above normal temperatures
are expected by Wednesday.
&&
.MARINE (Now through Sunday): A strong cold front will move
through late this afternoon to early evening and will generate
gale force gusts this evening and tonight on the Gulf and small
craft advisory conditions on the Laguna Madre. Winds will improve
slightly on Sunday but will remain strong and seas will remain
high. Small craft advisory conditions will persist.
Sunday Night through Wednesday Night: Adverse marine conditions will
prevail along the lower Texas coast Sunday night and Monday due to
moderate to strong north winds and high seas. Ongoing Small Craft
Advisories will likely continue on the Gulf waters Sunday night into
Monday afternoon. A coastal trough of low pressure will support
scattered to numerous rain showers across the coast waters Sunday
night with rain chances gradually decreasing into Monday afternoon.
Moderate to light north winds Monday night and Tuesday will gradually
turn more onshore by Wednesday with more favorable marine conditions
through the rest of the period.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 82 51 54 47 / 40 60 50 80
BROWNSVILLE 83 53 53 47 / 30 60 50 80
HARLINGEN 84 50 51 45 / 30 50 50 80
MCALLEN 85 50 51 47 / 20 50 30 70
RIO GRANDE CITY 86 49 52 45 / 20 50 30 60
SOUTH PADRE ISLAND 77 58 58 54 / 50 70 60 80
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...High Rip Current Risk from this evening through Sunday afternoon
for TXZ256-257-351.
GM...Small Craft Advisory from 6 PM this evening to 6 AM CST Sunday
for GMZ130-132-135.
Gale Warning from 6 PM this evening to 6 AM CST Sunday for
GMZ150-155-170-175.
&&
This product is also available on the web at:
https://weather.gov/rgv
54-BHM/63-KCHazardous weather outlook, Dec 17, 6:17 PM CST, 9 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Brownsville TX 617 PM CST Fri Dec 17 2021 TXZ248>255-353-190030- Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Northern Hidalgo- 617 PM CST Fri Dec 17 2021 This Hazardous Weather Outlook is for portions of the Rio Grande Valley and Deep South Texas. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There is a limited risk of isolated strong to severe thunderstorms across portions of the Brooks/Kenedy County Ranches Saturday. Small hail and wind gusts to near 50 mph will be possible with isolated strong to severe thunderstorms. In addition...there is a limited risk of lightning across portions of the Rio Grande Valley and Deep South Texas Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. GMZ130-132-135-150-155-170-175-190030- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Gulf waters from Port Mansfield to the Rio Grande out 20 nm- Gulf waters from Baffin Bay to Port Mansfield out 20 nm- Gulf waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Gulf waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 617 PM CST Fri Dec 17 2021 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Small craft advisory conditions are likely across the coastal waters Saturday afternoon through Sunday night with the passage of a cold front. Wind gusts to near gale force will be possible late Saturday afternoon through early Sunday morning. A Gale Watch is in effect for the Lower Texas Beaches coastal waters Saturday afternoon through late Saturday night. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. TXZ256-257-351-190030- Coastal Willacy-Coastal Cameron-Coastal Kenedy- 617 PM CST Fri Dec 17 2021 This Hazardous Weather Outlook is for portions of the Lower Texas Beaches. .DAY ONE...Tonight A moderate risk of rip currents will be possible at Lower Texas Beaches. .DAYS TWO THROUGH SEVEN...Saturday through Thursday An elevated risk of rip currents will be possible at Lower Texas Beaches Friday through Monday. A cold front Saturday afternoon may bring gusty winds 30 to 40 mph along the Lower Texas Beaches behind the front. Coastal flooding will be possible Saturday evening through Sunday. Water may push water to the dunes, especially at narrower Lower Texas Beaches. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Castillo
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 18, 1:31 AM CST | Rip Current Statement | BRO | Kenedy | 67 hr |
| Dec 18, 3:40 AM CST | Gale Warning | BRO | 21 hr | |
| Dec 18, 5:00 PM CST | Special Weather Statement | BRO | Brooks | 30 min |
| Dec 18, 5:36 PM CST | Special Weather Statement | BRO | Hidalgo | 39 min |
| Dec 18, 5:52 PM CST | Special Weather Statement | BRO | Cameron | 38 min |
| Dec 18, 5:55 PM CST | Special Marine Warning | BRO | 65 min |
Nearby
Small Craft Advisories in Texas, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.